# SDR GTIA2023120137654

- Difficulty date: November 27, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 2,661 hours, 1,132 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Illuminated
- Location: Nr 2 Eng Oil Qty
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, E

## Discrepancy

ENG 2 LOW OIL QTY IN FLIGHT READ ZERO-PERFORMED INSPECTION IAW TSM 71-00-00-810-846-A NIL FINDINGS FURTHER INSPECTIONS REQUIRED
